Paraoesophageal omental hernia

Stephens, Maximilian and Hughes, Andrew (2013) Paraoesophageal omental hernia. BMJ case reports, 2013 . doi:10.1136/bcr-2013-009683

Author Stephens, Maximilian
Hughes, Andrew
Title Paraoesophageal omental hernia
Journal name BMJ case reports   Check publisher's open access policy
ISSN 1757-790X
Publication date 2013
Year available 2013
Sub-type Article (original research)
DOI 10.1136/bcr-2013-009683
Open Access Status DOI
Volume 2013
Total pages 2
Place of publication London, United Kingdom
Publisher B M J Group
Collection year 2014
Language eng
Subject 2700 Medicine
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Non HERDC
School of Medicine Publications
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jan 2014, 00:57:31 EST by System User on behalf of School of Medicine